68.2KViews of Answers
Blood-thinning medications can cause a patient to be more prone to bleeding episodes in general. This is because the ability of the blood to clot is compromised. However, urinary bleeding and pain is not normal and signifies some issues in the urinary system. It is not a side effect of the medication. You should seek attention from a urologist promptly.
Well, it depends on the type of medication you are taking. In general, most medication is ok with heart medications but there are some specific ones we look out for. For example, if you are taking nitrates, isosorbide dinitrate, or even a Glyceryl trinitrate spray, then try not to take things like Viagra, because they enhance the vasodilation effect and can cause your blood pressure to rise to a life-threatening level. Other things could be dependant on whether you are taking blood thinners. Let's say you have a stent implanted then you have two blood thinners already.